Translator Disclaimer
2013 From the Laplacian with variable magnetic field to the electric Laplacian in the semiclassical limit
Nicolas Raymond
Anal. PDE 6(6): 1289-1326 (2013). DOI: 10.2140/apde.2013.6.1289

Abstract

We consider a twisted magnetic Laplacian with Neumann condition on a smooth and bounded domain of 2 in the semiclassical limit h0. Under generic assumptions, we prove that the eigenvalues admit a complete asymptotic expansion in powers of h14.

Citation

Download Citation

Nicolas Raymond. "From the Laplacian with variable magnetic field to the electric Laplacian in the semiclassical limit." Anal. PDE 6 (6) 1289 - 1326, 2013. https://doi.org/10.2140/apde.2013.6.1289

Information

Received: 5 May 2012; Revised: 2 August 2012; Accepted: 18 October 2012; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1288.82060
MathSciNet: MR3148056
Digital Object Identifier: 10.2140/apde.2013.6.1289

Subjects:
Primary: 35J10, 35P15

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.6 • No. 6 • 2013
MSP
Back to Top